О полных теориях унаров

А.А. Иванов

Sibirskij matematiceskij zurnal (1986)

  • Volume: 27, Issue: 1, page 57-69
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Иванов, А.А.. "О полных теориях унаров." Sibirskij matematiceskij zurnal 27.1 (1986): 57-69. <http://eudml.org/doc/62652>.

author = {Иванов, А.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {model-completion; variety of unars; complete theories; elimination of quantors},
language = {rus},
number = {1},
pages = {57-69},
publisher = {Izd. AN SSSR},
title = {О полных теориях унаров},
url = {http://eudml.org/doc/62652},
volume = {27},
year = {1986},

AU - Иванов, А.А.
TI - О полных теориях унаров
JO - Sibirskij matematiceskij zurnal
PY - 1986
VL - 27
IS - 1
SP - 57
EP - 69
LA - rus
KW - model-completion; variety of unars; complete theories; elimination of quantors
UR - http://eudml.org/doc/62652
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.